# SDR CALA2025082608121

- Difficulty date: August 23, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 75,311 hours, 28,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410140
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR SUPPORT CRACKED AROUND FASTENERS  HOLE BETWEEN BS  312 - 328,  LBL 45.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-40-02-0G-0 AND DWG 141A5400.
